Doctor insights on:
Differs in each: That type of question is very difficult to answer since it depends on each individual patient and their body's tolerance for each of those medications. Some people can tolerate all of those medications together and then some; and others could not even tolerate the lowest dose of any of them. However, Klonopin (clonazepam) probably would cause the least amount of nausea in any given person. ...Read more
After being on 600 mg of tegretol for 4 years dr. reduced to 400mg..is it normal to feel out of sorts and nauseas for a few days?
From your other post: At first glance my instinct was to say, "maybe" IF the reduction from 600 to 400 mg. was being done in one fell swoop & you'd developed a rebound reaction or symptoms of whatever the Tegretol was controlling. However, then, I saw you asked in another posted question something to do with taking Tegretol & Lamictal TOGETHER. I think that could also be very important as related to nauseousness. ...Read moreSee 1 more doctor answer
Would Cymbalta (duloxetine) or tegretol peak around 6 hours as I seem to be getting nausea at this time.
Nausea with medicine: The serotonin effect of cymbalta (duloxetine) has been associated with nausea. Generally at the start of treatment, and generally goes away. Tegretol has not been known to cause nausea commonly. Take you dose with food, or at night, and this should not be a problem. ...Read more
Depends: What happens when you wean likely depends on why you were prescribed tegretol, so for example, if it was for pain, the pain might return. If for seizures, they might recur. You might feel agitated or more alert, depending on how it affected you. Discuss with the practitioner who prescribed for you in the first place. ...Read moreSee 1 more doctor answer